Hello, and I hope I can help you today.
Any discharge that has a foul odor usually indicates a vaginal infection
. Bacterial vaginosis- which is just due to a shift in your vaginal flora
, or trichomonas, which is sexually transmitted, can both cause a discharge with odor. If you have not has a GYN exam or PAP smear
screening in the last year, you should have one as well because, however rarely, cervical cancer
can also cause bleeding after sex.
The reason you may see spotting in the discharge is because you just started taking birth control pills, which can cause irregular bleeding, especially in the first three months of use. Skipping the placebo week to delay menses usually only works once your system gets used to cycling on the pill.
I suggest cycling monthly on the pill for the first three months before trying to extend your cycle, and also visiting a gynecologist to be screened for vaginal infections and cervical cancer. If you work as an escort and have unprotected sex, I suggest screening for STD's at least every three months to protect yourself and your partners.
I hope I was able to adequately answer your question today and that my advice was helpful.